Sh:528

Bib entry
@article{Sh:528,
 author = {Baldwin, John T. and Shelah, Saharon},
 title = {{Randomness and semigenericity}},
 journal = {Trans. Amer. Math. Soc.},
 fjournal = {Transactions of the American Mathematical Society},
 volume = {349},
 number = {4},
 year = {1997},
 pages = {1359--1376},
 issn = {0002-9947},
 doi = {10.1090/S0002-9947-97-01869-2},
 mrclass = {03C13 (03C50 60B99)},
 mrnumber = {1407480},
 mrreviewer = {M. Yasuhara},
 doi = {10.1090/S0002-9947-97-01869-2},
 note = {\href{https://arxiv.org/abs/math/9607226}{arXiv: math/9607226}},
 arxiv_number = {math/9607226}
}